# SDR PCAA0004026

- Difficulty date: April 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 28,659 hours, 31,158 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Audio Panel
- Part number: 506111
- Part serial: 320
- Condition: Failed
- Location: Cockpit
- Part time: 17,676 hours, 31,157 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ERI-PIT - FLIGHT 3978 UPON APPROACH INTO PIT THE CREW OBSERVED SMOKE COMING FROM THE CAPTAINS AUDIO PANEL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SWAPPED AUDIO PANEL FROM OBSERVERS POSTION INTO CAPTAINS POSITION AND ISSUED MEL FOR OBS.  CAPTAINS OPERATIONALLY CHECKED GOOD IAW PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.  SUBSEQUENTLY THE OBSERVERS PANEL WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.
